# SDR R7MR34386

- Difficulty date: July 31, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Main Rotor
- Part time: 527 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.(K)
